# SDR SWAA970922

- Difficulty date: October 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N674AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23251
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 081630006
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND INSPECTION, FOUND 1 RED FLOOR EMERG LIGHT INOP.  REPLACED LENS ASSEMBLY PER BOEING M/M.
